Top answers from doctors based on your search:
Disclaimer

propranolol overdose drugs

A 48-year-old member asked:
Dr. Cynthia Thaik
31 years experience Cardiology
Clinical : Diagnosis of Propranolol overdose is clinical based in history and examination. Work up includes vitals, electrocardiogram, finger stick for blood sug ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old male asked:
Dr. H Robert Silverstein
Specializes in Cardiology
Too: much for that patieint. Why do u ask? What is the circumstance?
Dr. Jerome Zacks
51 years experience Cardiology
Low BP and pulse: Common side effects of OD would be slow pulse and low BP. Wheezing and seizures are less common. For OD, the stomach contents should be emptied; BP ... Read More
A 34-year-old member asked:
Dr. Cynthia Thaik
31 years experience Cardiology
Multiple: Pre hospital treatment is charcoal. In hospital options include intravenous fluids, inotropes and chronotropes glucagon gastric decontamination ben ... Read More
A 48-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
HR & BP lOwering: An Inderal (propranolol) overdose would have the effect of lowering BP & hr. Treatment would center on increasing both as needed to hemodynamically s ... Read More
A 48-year-old member asked:
Dr. Payam Mehranpour
23 years experience Cardiology
Depends: Depends on symptoms and heart rate. Milder forms may be observed and treated conservatively. More severe may need medications and/or temporary pacemak ... Read More
A 44-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Paramedics may not t: Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fl ... Read More
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Inderal overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Overdose may cause slow, rapid or irregular heart rate, difficult ... Read More
1
1 comment
A 45-year-old member asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Paramedics may not t: Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fl ... Read More
A 32-year-old male asked:
Dr. Mary Margaret ONeill
36 years experience Gynecology
drugs.com, webmd: Propranalol has been available for many years and there is data on long term safety and side effects. Efficacy depend on you and why you were prescrib ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Indravadan Gatiwala
42 years experience Neurology
Inderal (propranolol): Yes, it decreased your heart rate, sweating and anxiety before giving speech.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month